# SDR DALA2019052003104

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,247 hours, 21,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5726277) DURING INSPECTION FOUND CORROSION UNDER FWD CARGO SCUFF PLATE. INSTALLED REPAIR FILLER AND DOUBLER PER SRM 51-70-13.
